# SDR AU000441

- Difficulty date: February 6, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: HTE2501
- Condition: Faulty
- Location: Control Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR CONTROL VALVE ACTUATOR MOTOR FAULTY.
